# SDR TWAA9917407

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE TO WING ATTACH ANGLE CRACKED INBD OF LE OF LT WING, STA 610.  REPLACED ANGLE WITH MFG PN 5910006-43.  REINSTALLED HI-LOCKS PER SRM 51-30-5.  INSTALLED BOLTS, NUTS AND WASHERS PER TWA SPM 6-30-07.
